# SDR HEEA0012612

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6300 · Main Rotor Drive System
- Part: Lever Assembly
- Part number: 406010425107
- Condition: Worn
- Location: M/R
- Part time: 1,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSY WORN TEFLON BUSHINGS.  SERIAL NUMBERS REMOVED ARE A1624 AND A1629.
